# SDR REXA2022012600126

- Difficulty date: December 21, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 942 FRAME HAS MULTIPLE SPOTS OF CORROSION FROM STGR 24L-25R.
"REPAIRED FS 942 FRAME IAW CRJ 900 SRM 53-00-06-201-001-A03.
WVAC EMP STAMP #
